# SDR AALA202304141652

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 93,080 hours, 12,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: EMERGENCY LIGHT ON EXIT SIGN ON DOOR 3L IS BURNT. REPLACED THE EMERGENCY LIGHT ON EXIT SIGN ON DOOR 3L.
